# SDR 2005UALA00119

- Difficulty date: February 4, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 40,138 hours, 13,850 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOORBEAM HAS CORROSION AROUND FASTENERS AT STA 324, RBL 51 TO RBL 52, BEAM UPPER CAP.  DAMAGE DUE TO CORROSION.  MAJOR REPAIR ACCOMPLISHED.  DAMAGE WAS BLENDED.  ANGLE REPAIR WAS INSTALLED.
